Quoted from pkarmeierare you taking this for birth control or something else? it sounds like HRT, which i see is the title of your thread. I have but one thing to say...........from what I now understand, if you take something that is only estrogen, you'll wind up where I am........ with adrenal issues. Being on Climara , which is a bioidentical estrodiol HRT, is in part what landed me where I am today. FWIU, we need both estrogen and progesterone , always. I finally figured out my hormones were really out'a whack, when i saw all the cellulite on my pg'd friend. ( i suddenly had lots of the lovely stuff as well) dif hormones out of balance, but still is was the issue. i wonder how many women are running around out there on straight estrogen. really boils my blood!!!
My old NP told me to get off the Climara and do progesterone alone. couldn't do that, started w/ the night sweats, hot flashes, etc. what i needed to do was take the proges w/ the climara, but cut back on the climara until i could level things out and then stick there. just didnt know that at the time and will still need help in doing that when the time comes. my advice, try to find something more balanced. If that is wrong, i sure hope someone will correct me. ;D
Quoted from LISALEAMy doctor keeps saying that the birthcontrol pill is keeping my dermoid cist small ... :-/
Actually, my original question was indeed about switching to natural hormones such as HRT ??Not sure though is Bio Identical Hormones r any better ??)
Quoted from pkarmeier
This is a definition of dermoid cyst. I have a sneaking suspicion it might be controlled by diet, but you would first have to find out what food you are eating that is continuing the problem. I remember a thread re: some kind of cyst a while back and some were saying that if they ate nightshade veggies, it would grow and grow. If they got off them, it would go away, but would take a few mths. Just a thought.
Whatever you do, if you switch to something else, please be sure you are getting both. :-)